# SDR AALA20090302TUL02

- Difficulty date: February 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 99375661
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 SLAT OUTBOARD RIB FITTING CRACKED AT NR 15 SLAT TRACK ATTACH POINT.  REMOVED AND REPLACED OUTBOARD ATTACH FITTING PER ESO 80117.
